Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4829
Title: A vanishing theorem for the ideal sheaf of codimension two subvarieties of \bf P^n
Authors: Alzati, Alberto
Ottaviani, Giorgio
Issue Date: 1990
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Alberto Alzati, Giorgio Ottaviani, “A vanishing theorem for the ideal sheaf of codimension two subvarieties of \bf P^n”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 22 (1990), pp. 136-139.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
22 (1990)
Abstract: Sia X $\subset\mathbf{P^{\textrm{n}}}$ una varietà di codimensione 2. Proviamo che H$^{q}$($\mathcal{I}_{x}(t))$=0 per n$\geq$q +4t+3, e 1$\leq q\leq n-2$
Let X $\subset\mathbf{P^{\textrm{n}}}$ be a 2-codimensional variety. We prove that H$^{q}$($\mathcal{I}_{x}(t))$=0 for n$\geq$q +4t+3, and 1$\leq q\leq n-2$
URI: http://hdl.handle.net/10077/4829
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.22 (1990)

Files in This Item:
File Description SizeFormat
AlzatiOttavianiRendMat22.pdf229.99 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

1,118
checked on Apr 10, 2019

Download(s)

322
checked on Apr 10, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.